# SDR CALA0300653

- Difficulty date: November 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 50,452 hours, 24,342 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING FORWARD SPAR CORRODED AT STA XRS 258-335.  REPAIRED IAW ECRA 5731-01040.
